# SDR DALA1036635502

- Difficulty date: December 22, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 81,733 hours, 33,503 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, L-1 DOOR FAILED, EMERGENCY POWER ACTUATION CABLE TRAVEL CHECK IAW T/C 5211-7001-1L, STEP 3, FOUND ADJUSTMENT STUD ON TRIGGER ASSY FULLY EXTENDED AND SPRING CLIP MISSING.  REMOVED L-1 DOOR WAY LINER AT FWD SIDE OF DOOR IAW AMM 25-21-06-401, ADJUSTED CABLE TRAVEL FOR L-1 DOOR EMERGENCY POWER ACTUATION SYS IAW AMM 52-11-32-401, PG 6. SAFETIED ADJUSTMENT STUD TRIGGER LINK WITH SPRING CLIP IAW AMM 52-11-32-401, PG 6, ITEM 4.
